# SDR SWAA2012080106377

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 22,568 hours, 14,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guide
- Part number: 25610201
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE LANYARD AFT GUIDE LOOSE FROM SLIDE COVER.  SECURED LANYARD GUIDE PER AMM.
